MAUDE Adverse Event Report: DJO LLC CHATTANOOGA; THERATHERM MOISTHEAT PAD SHLDR

DJO LLC CHATTANOOGA; THERATHERM MOISTHEAT PAD SHLDR
Catalog Number 1033
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that it was reported that there was a fire due to possible malfunction of the device.
 
Additional Manufacturer Narrative
It was reported that there was a fire due to possible malfunction of the device reporter stated "it was determined that this fire likely originated at the heating pad that was in use in the master bedroom.No defect with the building services was identified.The electrical failure of the power cord was likely a result of the fire.This fire was likely caused by a failure of the heating pad, causing the heating pad to overheat, igniting the pad, and other nearby combustibles." device was not returned for evaluation.The root cause could not be established.If more information becomes available additional reporting on this event will be provided as a supplemental report to this document.

Brand Name
CHATTANOOGA
Common Device Name
THERATHERM MOISTHEAT PAD SHLDR
Manufacturer (Section D)
DJO LLC
5919 sea otter place
ste 200
carlsbad CA 92010
Manufacturer (Section G)
DJO LLC
5919 sea otter place
ste 200
carlsbad CA 92010
Manufacturer Contact
jim pomeroy
5919 sea otter place
ste 200
carlsbad, CA 92010
MDR Report Key20604981
Report Number9616086-2024-00103
Device Sequence Number15290278
Product Code IRT
UDI-Device Identifier00888912000154
UDI-Public00888912000154
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
D086569
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number1033
Device Lot Number130310330331
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2024
Initial Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown